Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Pain is worse after injections

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:27 AM in Spinal Injections
After 2 years of thoracic injections this time has been a nightmare for me,the pain is terrible my medications help a little or I could not bear it .Does this go away ? It seems my muscles are tied in knots ,I seem to be getting worse .Has this happened to anyone with the injections tell me what you do to get relief,thanks


  • Welcome to S~H :H

    What type of injections did you get?

    I've had ESI's and last week I had 12 TPI's.The TPI's weren't too bad,but I was pretty sore after the ESI's.

    Have you tried icing the area? The ice really helped me with the soreness in my neck.I iced for about 18 hrs.Hope you are feeling better by the time you read this :H
  • hi and welcome to the forum! :H we are here to offer you support and answer what questions we can. check out the top of the forum under "Treatments" and read about injections form a medical point of view. :? it might answer some more of your questions.. good luck as you search for pain relief. Jenny :)
  • carolb,
    i'm in the same boat, injections worked initially and wore off. just got another epidural and it did nothing. i'm absolutely miserable 24x7, waiting for my visit to the ortho surgeon in a week & a half. i've not found anything that helps, even my pain meds. Life really sucks right now :(

    sorry i can't be a source of more positive info, but i'm really having the same problem
Sign In or Register to comment.